# SDR ASAA2022122751227

- Difficulty date: December 25, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 44,319 hours, 12,666 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START LEFT PACK LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED B737-800 FIM 21-53 TASK 821, PERFORMED BITE CHECK PER FIM 21-62TASK  801 FOUND IN RAM AIR ACT FAULT IN PREVIOUS FLIGHT BUT CLEARS IN BIT CHECK, THIS IS AN INTERMITTIEN FAULT.
